# SDR ASAA2021112636722

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 29,620 hours, 9,427 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND C/B FOR THE RIGHT FRONT WINDOW HEAT POPPED (ON OVHD, WINDOW HEAT SWITCHES WERE ON AND RT FWD SHOWED AMBER OVERHEAT. GROUNDED - YES. INSPECTED WIRING CIRCUIT-NORMAL AND NO HISTORY REF B737-900 WDM 30-41-12. RESET C/B ON P6-12 PANEL (RT FRONT WINDOW HEAT) REF B737-900 AMM 20-60-01RT FRONT WINDOW HEAT OPS NORMAL REF AMM 30-41-00. GRD VERIFICATION SUCCESSFUL.
